Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 11, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Theorems on simple groups
H. F. Blichfeldt.
Trans. Amer. Math. Soc. 11 (1910), 1-14
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1500852
Infinite discontinuous groups of birational transformations which leave certain surfaces invariant
Virgil Snyder.
Trans. Amer. Math. Soc. 11 (1910), 15-24
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1500853
Proper multiple integrals over iterable fields
Ernest B. Lytle.
Trans. Amer. Math. Soc. 11 (1910), 25-36
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1500854
On a class of hyper-Fuchsian functions
Clyde Firman Craig.
Trans. Amer. Math. Soc. 11 (1910), 37-54
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1500855
Periodic orbits about an oblate spheroid
William Duncan Macmillan.
Trans. Amer. Math. Soc. 11 (1910), 55-120
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1500856